# SDR CHQA200900029

- Difficulty date: January 21, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 20,550 hours, 16,967 cycles
- Engine: Allsn AE3007A
- Engine time: 11,233 hours, 9,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3008, CMH TO LGA - DURING INITIAL CLIMB-OUT AFTER GEAR RETRACTION, THE CREW RECEIVED A LG AIR/GND FAIL MESSAGE ON EICAS, AND WITHIN 1 MINUTE A ENG 1-2 REV DISAGREE.  THE QRH CHECKLISTS WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT BACK AT CMH.  THE GEAR FAULT WAS TROUBLESHOT AND THE CMC HAD MESSAGES FOR THE NOSE LANDING GEAR WOW PROX SWITCH FAIL AND T/R LOGIC.  THE NOSE LANDING GEAR WOW PROX SWITCH WAS REPLACED AND THE NOSE LANDING GEAR WAS FULLY SERVICED.  GEAR SWING TESTS WERE GOOD WITH NO FURTHER FAULTS FOUND.
